# SDR ASAA11510377

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 10,252 hours, 3,170 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005986
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 10,258 hours, 3,167 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE IDG DIFF PRESS IND POPPED.  DID IDG SCAVENGE AND CHARGE FILTER INSPECTION CHECK NO OBJECTS FOUND IN FILTERS CHANGED BOTH SCAVENGE AND CHARGE FILTERS DUE TO RECENT HISTORY OF IDG DELTA P EXTENDED ENGINEERING REQUESTS REPLACEMENT OF NR 2 IDG.  REPLACED NR 2 IDG REF MM 24 11 11.
